On similarity solutions and blow-up spectra for a semilinear wave equation

V A Galaktionov, S I Pohozaev

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)583--600
Number of pages18
JournalQuarterly of Applied Mathematics
Volume61
Publication statusPublished - Sep 2003

Cite this

On similarity solutions and blow-up spectra for a semilinear wave equation. / Galaktionov, V A; Pohozaev, S I.

In: Quarterly of Applied Mathematics, Vol. 61, 09.2003, p. 583--600.

Research output: Contribution to journalArticle

@article{5ea9d406f76a47cfb0dd2a33c4b0e46f,
title = "On similarity solutions and blow-up spectra for a semilinear wave equation",
author = "Galaktionov, {V A} and Pohozaev, {S I}",
year = "2003",
month = "9",
language = "English",
volume = "61",
pages = "583----600",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - On similarity solutions and blow-up spectra for a semilinear wave equation

AU - Galaktionov, V A

AU - Pohozaev, S I

PY - 2003/9

Y1 - 2003/9

M3 - Article

VL - 61

SP - 583

EP - 600

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

ER -